# SDR DALA2016081506020

- Difficulty date: August 12, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 49,273 hours, 16,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MISSING BY DOOR 3.  INSTALLED EXIT LENS COVER.  OK FOR SERVICE.
